# SDR SWAA115462

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 75,013 hours, 67,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6936656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SUPPORT ANGLE CRACKED BETWEEN BS 927 TO BS 947.5, BL 0.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG..
